Alert archive / Texas / River Flood Warnings in 2015

River Flood Warning 78, NWS Austin/San Antonio, TX

June 14, 2015Bexar County, Texas

NWS Austin/San Antonio, TX issued this river flood warning at Jun 14, 2015, 2:27 PM CDT for Bexar County, Texas. It took effect at Jun 14, 2015, 10:27 PM CDT. It was in force for 11 hr.

The area

The outline as issued.

The facts

Issued
Jun 14, 2015, 2:27 PM CDT (19:27 UTC)
In effect from
Jun 14, 2015, 10:27 PM CDT
Expired
Jun 15, 2015, 9:48 AM CDT
In force
11 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Flood severity
Minor

County Bexar County, TX

The radar

The Austin/San Antonio radar (KEWX), 66 km from the middle of the area, began a volume at 19:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Leon Creek at I-35S near San Antonio (LKST2). The gauge peaked at 9.28 ft at Jun 15, 2015, 5:00 AM CDT.

actionminormoderate5101506/1406/1506/16
Action stage
13 ft
Minor stage
15 ft
Moderate stage
16 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08181480, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

043 
WGUS44 KEWX 141927
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
227 PM CDT SUN JUN 14 2015

...The National Weather Service in Austin/San Antonio has issued 
 a flood warning for the... 

  Leon Creek 
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 
 
River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 
 
Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 
 
If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 
 
For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC029-151327-
/O.NEW.KEWX.FL.W.0078.150615T0327Z-150615T1448Z/
/LKST2.1.ER.150615T0327Z.150615T0400Z.150615T0848Z.NO/
227 PM CDT SUN JUN 14 2015

 The National Weather Service in Austin/San Antonio has issued a 

* Flood Warning for the Leon Creek At I-35.
* From Sunday evening to Monday morning...or until the warning is cancelled.
* At  2:15 PM Sunday the stage was 2.8 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...The river level will rise above flood stage by 10:30 PM Sunday evening
  and continue to rise to near 15.6 feet by Midnight Monday.
* Impact...At 16.0 feet...Mobile homes upstream in Camargo Park near the San 
  Antonio Missions ball park are threatened. Numerous secondary and primary 
  roads and bridges flood above Kelly USA to below I-35. Flow approaches horse 
  barns and homes below Kelly USA..

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Mon   Tue   Wed   Thu   Fri
 I-35               13   15    2.8   Sun 02 PM  10.1   3.4   2.6   2.6   2.5


&&

LAT...LON 2946 9869 2950 9867 2942 9856 2926 9847
      2926 9856 2941 9864             

$$
2 follow-up statements
705 
WGUS84 KEWX 150120
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
820 PM CDT SUN JUN 14 2015

...The flood warning continues for the following rivers in Texas...

  Leon Creek At I-35 Affecting Bexar County
  
  San Antonio River Near Elmendorf Affecting Bexar and Wilson Counties
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 

River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 

Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 

If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 

For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC029-151540-
/O.EXT.KEWX.FL.W.0078.150615T0650Z-150615T1540Z/
/LKST2.1.ER.150615T0650Z.150615T0700Z.150615T0940Z.NO/
820 PM CDT SUN JUN 14 2015

 The flood warning continues for
  the Leon Creek At I-35.
* At  7:16 PM Sunday the stage was 4.9 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by after midnight tomorrow and continue to 
  rise to near 15.3 feet by after midnight tomorrow. The river will fall below 
  flood stage by early tomorrow.
* Impact...At 15.0 feet...Moderate lowland flooding reaches secondary and 
  primary roads and low bridges above Kelly USA to below I-35. Flow approaches 
  mobile homes at Camargo Park near the Missions Baseball Park..

&& 

Below are the latest river stages and forecasts:


                    BF  FLD  Observed            Forecast 6AM
Location           STG  STG    STG    Day Time   Mon   Tue   Wed   Thu   Fri
 I-35               13   15    4.9   Sun  7 PM   7.8   2.9   2.6   2.6   2.5


&&

LAT...LON 2946 9869 2950 9867 2942 9856 2926 9847
      2926 9856 2941 9864             

$$

TXC029-493-151920-
/O.EXT.KEWX.FL.W.0080.150615T0454Z-150616T0927Z/
/ELMT2.2.ER.150615T0454Z.150615T1200Z.150615T2127Z.NO/
820 PM CDT SUN JUN 14 2015

 The flood warning continues for
  the San Antonio River Near Elmendorf.
* At  7:30 PM Sunday the stage was 26.9 feet.
* Flood stage is 35.0 feet.
* Moderate flooding is forecast.
* Forecast...rise above flood stage by tonight and continue to rise to near 39.8
  feet by tomorrow morning. The river will fall below flood stage by tomorrow 
  afternoon.
* Impact...At 39.0 feet...Moderate lowland flooding damages crops and floods 
  pastureland below San Antonio to below Floresville. Secondary roads and low 
  bridges, irrigation pumps, oil field pump jacks and tank batteries flood. 
  Livestock are cut off in low areas..

&& 

Below are the latest river stages and forecasts:


                    BF  FLD  Observed            Forecast 6AM
Location           STG  STG    STG    Day Time   Mon   Tue   Wed   Thu   Fri
 Elmendorf          33   35   26.9   Sun  7 PM  39.8  15.4  12.3  11.9  11.6


&&

LAT...LON 2919 9838 2926 9835 2920 9817 2899 9804
      2894 9813 2915 9825             

$$
733 
WGUS84 KEWX 150748
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
248 AM CDT MON JUN 15 2015

...The flood warning is cancelled for the following rivers in Texas...

  Leon Creek At I-35 Affecting Bexar County
  San Antonio River Near Elmendorf Affecting Bexar and Wilson Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 

River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 

Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 

If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 

For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC029-150818-
/O.CAN.KEWX.FL.W.0078.000000T0000Z-150615T1540Z/
/LKST2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
248 AM CDT MON JUN 15 2015

The flood warning is cancelled for
  the Leon Creek At I-35.
* At  2:15 AM Monday the stage was 8.4 feet.
* Flood stage is 15.0 feet.
* Forecast...The river will crest below flood stage at 14.3 feet late this 
  morning.
* Impact...At 15.0 feet...Moderate lowland flooding reaches secondary and 
  primary roads and low bridges above Kelly USA to below I-35. Flow approaches 
  mobile homes at Camargo Park near the Missions Baseball Park..

&&


Below are the latest river stages and forecasts:


                    BF  FLD  Observed            Forecast 6AM 
Location           STG  STG    STG    DAY TIME   Mon   Tue   Wed   Thu   Fri
  I-35              13   15    8.4   Mon 02 AM  13.9   4.9   3.3   3.2   3.2


&&

LAT...LON 2946 9869 2950 9867 2942 9856 2926 9847
      2926 9856 2941 9864             

$$

TXC029-493-150818-
/O.CAN.KEWX.FL.W.0080.000000T0000Z-150616T0927Z/
/ELMT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
248 AM CDT MON JUN 15 2015

The flood warning is cancelled for
  the San Antonio River Near Elmendorf.
* At  2:30 AM Monday the stage was 34.1 feet.
* Flood stage is 35.0 feet.
* Forecast...The river crested below flood stage at 34.9 feet. The river will 
  fall to 17.7 feet by .
* Impact...At 35.0 feet...Minor lowland flooding inundates crop and pastureland 
  below San Antonio to below Floresville..

&&


Below are the latest river stages and forecasts:


                    BF  FLD  Observed            Forecast 6AM 
Location           STG  STG    STG    DAY TIME   Mon   Tue   Wed   Thu   Fri
  Elmendorf         33   35   34.1   Mon 02 AM  32.2  17.7  15.3  14.5  14.7


&&

LAT...LON 2919 9838 2926 9835 2920 9817 2899 9804
      2894 9813 2915 9825             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Jun 14, 12:40 PM CDT, 1 hour 47 minutes earlier.

Area forecast discussion, Jun 14, 12:40 PM CDT, 1 hour 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1240 PM CDT SUN JUN 14 2015

.AVIATION...
WHILE THE MORNING SHOWERS AND THUNDERSTORMS HAVE PUSHED OFF TO THE
EAST AND WEAKENED MORE SHOWERS AND STORMS HAVE DEVELOPED ACROSS
THE COASTAL PLAINS AND AROUND BEXAR COUNTY.

FOR AUS...MVFR CONDITIONS NOW WILL RISE TO VFR BY MID AFTERNOON.
SOME OF THE ACTIVITY AROUND SAN ANTONIO WILL SPREAD NORTHWARD SO
HAVE INCLUDED VCTS AT AUS FROM 21Z TO 00Z WHEN HIGH RESOLUTION
MODELS SUGGEST ACTIVITY SHOULD START TO PUSH EASTWARD. OVERNIGHT
CIGS/VISBY DETERIORATES TO MVFR AGAIN BY 05Z AND DOWN TO IFR FOR
THE MORNING HOURS BEGINNING AT 09Z. MORE ISOLATED SHOWERS AND
THUNDERSTORMS ARE FORECAST FOR TOMORROW SO HAVE COVERED THIS WITH
A VCSH/VCTS FOR THE DAY ON MONDAY.

FOR SAT/SSF...THUNDERSTORMS ARE ON GOING IN AND AROUND THE
TERMINALS CURRENTLY (1730Z). THESE WILL CONTINUE THROUGH THE
AFTERNOON HOURS SO HAVE INCLUDED BOTH VCTS WITH TEMPO TSRA AT BOTH
TERMINALS. ACTIVITY SHOULD START TO PUSH EASTWARD AND WEAKEN
BETWEEN 21Z AND 00Z WITH CONDITIONS IMPROVING TO VFR. SAT/SSF WILL
SEE SIMILAR CONDITIONS TO AUS TONIGHT...DROPPING DOWN TO IFR BY
MORNING WITH MORE SHOWERS AND THUNDERSTORMS POSSIBLE BY MONDAY
AFTERNOON.

AT DRT...MOSTLY VFR CONDITIONS ARE EXPECTED THROUGH THE AFTERNOON
WITH A DRY FORECAST. INTERMITTENT MVFR IS POSSIBLE...AS WE HAVE
SEEN THIS MORNING BUT THESE CONDITIONS SHOULD BE VERY BRIEF.
MORE PERSISTENT MVFR CIGS WILL DEVELOP BY 10Z AND LAST THROUGH
THE MORNING HOURS MONDAY. VFR CONDITIONS WILL RETURN BY 17Z MONDAY
WITH A CONTINUED DRY WEATHER EXPECTED.

TAFS WILL BE UPDATED AS NEEDED THROUGH THE AFTERNOON BASED ON THE
DEVELOPMENT AND MOVEMENT OF THE SHOWER AND THUNDERSTORM ACTIVITY
IN THIS MOIST AND UNSTABLE ENVIRONMENT.

&&

.PREV DISCUSSION... /ISSUED 1045 AM CDT SUN JUN 14 2015/

UPDATE...DEEP MOISTURE FLUX CONVERGENCE ACROSS THE EASTERN
CWA EARLIER THIS MORNING LED TO THE DEVELOPMENT OF BANDS OF HEAVY
STREAMER SHOWERS AND THUNDERSTORMS ALONG AND EAST OF I-35/I-37.
TRENDS OVER THE PAST HOUR OR TWO IN THE CONVECTION NORTH OF I-10
IN THIS AREA HAVE BEEN DOWN AS CONVERGENCE WEAKENS AND FORCING
LIFTS NORTHEAST. BETWEEN 4-9 INCHES OF RAIN HAS FALLEN ACROSS
CENTRAL GUADALUPE COUNTY...WITH ONGOING FLASH FLOOD ISSUES ALONG
GERONIMO CREEK FEEDING INTO THE GUADALUPE RIVER.

TRENDS THROUGH THE REMAINDER OF THE LATE MORNING AND EARLY
AFTERNOON ARE GOING TO FAVOR RE-DEVELOPMENT OF SCATTERED TO
POSSIBLY NUMEROUS SHOWERS AND STORMS TO THE SOUTH AND WEST OF THIS
EARLY MORNING RAINFALL...AS BREAKS IN THE CLOUD COVER ALLOW FOR
DE-STABILIZATION OF A VERY MOIST AIRMASS. 12Z CRP SOUNDING
INDICATED AN UNSTABLE PROFILE ALONG WITH PWATS NOW NEAR 2 INCHES.
ALREADY SEEING EVIDENCE OF RE-DEVELOPMENT THIS OCCURRING NEAR A
SAN ANTONIO/BANDERA TO BEEVILLE LINE. 14Z RUN OF HRRR INITIALIZED
CLOSER THAN MANY OF THE OTHER HI RESOLUTION MODELS...AND SHOULD
THIS VERIFY THE ADDITIONAL DEVELOPMENT SOUTH AND WEST COULD MOVE
BACK OVER AREAS TO THE NORTHEAST THAT RECEIVED HEAVY RAINFALL
THIS MORNING. FOR THIS REASON...AND OUT OF ABUNDANCE OF
CAUTION...WILL MAINTAIN THE FLASH FLOOD WATCH CONFIGURATION AS IS
FOR NOW AND RE-EVALUATE ADDITION OR REMOVAL OF COUNTIES IN THE
AFTERNOON PACKAGE AS TRENDS DEVELOP.

PREV DISCUSSION... /ISSUED 717 AM CDT SUN JUN 14 2015/

AVIATION.../12Z TAF CYCLE/

MVFR TO IFR CONDITIONS ONGOING ALONG WITH SHRA AND SCT TSRA FOR KAUS
WITH VCSH FOR KSAT/KSSF. AN AIRPORT WEATHER WARNING IS IN EFFECT FOR
KAUS THROUGH 815AM LOCAL TIME FOR LIGHTNING IN THE VICINITY.
ADDITIONAL ACTIVITY IS LIKELY NEAR KSAT/KSSF THROUGH THE MORNING
HOURS. A LULL IN ACTIVITY SHOULD OCCUR THROUGH THE LATE MORNING
HOURS BUT NEW DEVELOPMENT IS POSSIBLE THIS AFTERNOON AND WAS
HANDLED WITH A TEMPO GROUP IN ALL TAFS EXCEPT FOR KDRT. TSRA/SHRA
COULD BE HEAVY AT TIMES AND MAY REDUCE VISIBILITY QUICKLY. MOST
ACTIVITY WILL DISSIPATE THROUGH THE LATE EVENING. A NEW ROUND OF
SHOWERS WILL BE LIKELY EARLY MONDAY MORNING APPROACHING KAUS FROM THE
EAST. WINDS WILL BE SOUTH AROUND 10-15 KT WITH GUSTS TO NEAR 20 KT
AT TIMES.

PREV DISCUSSION... /ISSUED 415 AM CDT SUN JUN 14 2015/

SHORT TERM (TODAY THROUGH MONDAY)...

MAIN HIGHLIGHTS ARE THE ONGOING CONVECTION THIS MORNING THAT HAS
LEAD TO SOME LOCALIZED FLASH FLOODING AND EXPECTED ADDITIONAL
SCATTERED SHOWERS/TSTORMS THIS AFTERNOON AND AGAIN MONDAY AFTERNOON.

A SEMI-ORGANIZED TSTORM LINE CURRENTLY EXTENTS FROM KERR ARCING BACK
SOUTHWEST INTO MAVERICK COUNTY ALONG WITH SCATTERED SHOWERS ACROSS
CENTRAL AND EASTERN AREAS. THE SOUTHERN FLANK OF THIS LINE IS
ORIENTED MORE EAST TO WEST AND HAS A SLOWER FORWARD MOTION ALLOWING
FOR HIGHER RAINFALL RATES LEADING TO LOCALIZED FLASH FLOODING.
HOURLY RAINFALL RATES NEAR 1-2" ARE OCCURRING OVER UVALDE...ZAVALA
AND MAVERICK THAT WILL CONTINUE TO COMPOUND ANY LOCAL FLOODING
ISSUES. THIS LINE SHOULD CONTINUE TO SLOWLY WEAKEN THROUGH 5-6AM
WITH OVERALL RAINFALL RATES DECREASING. THE SCATTERED SHOWERS ALONG
AND EAST OF US HWY 281 WILL PERSIST THROUGH THE OVERNIGHT AND INTO
THE MORNING HOURS AS THE LOW-LVL JET OF 35-40 KT CONTINUES PER KEWX
VAD WIND PROFILE.

BY 6-9AM...FEEL THE LINE OUT WEST WILL HAVE MOSTLY DISSIPATED BUT
WILL LEAVE AN OUTFLOW BOUNDARY TO BE A LATER FOCUSING TRIGGER FOR
MORE ACTIVITY THIS AFTERNOON. ALSO AT THIS TIME...THE SCT ACTIVITY
THAT IS NOW ON GOING WILL LIKELY CONTINUE AND REGENERATE INTO THE
AFTERNOON AS HEATING TAKES PLACE. WITH LITTLE TO NO CIN...SHALLOW
SHOWERS SHOULD BE QUITE NUMEROUS THIS AFTN. ONCE OUTFLOWS BEGIN TO
PROPAGATE LIKE YESTERDAY...FEEL THESE COLLISIONS AND THE POSSIBLE
LARGER OUTFLOW FROM THE MAIN LINE COULD AID IN PULSE STRONG
THUNDERSTORMS. MOST SHOULD STAY SUB-SEVERE WITH PROGGED 2000 J/KG AND
WEAK SHEAR /20KT 0-6 KM/ BUT SOME WIND GUSTS OF 40-50 MPH AND SMALL
HAIL COULD BE POSSIBLE. LOCALIZED HEAVY RAIN WILL NEED TO BE
MONITORED FOR ALSO AND WILL BE MENTIONED IN THE HWO. ANOTHER MORE
POTENT ROUND OF TSTORMS SHOULD AGAIN FIRE OVER THE BIG BEND AND WEST
TEXAS LATE THIS AFTERNOON AND TONIGHT AND WILL NEED TO MONITOR IF
THE SOUTHERN FRINGE MAKES IT INTO VAL VERDE BUT ACTIVITY SHOULD BE
MORE LIMITED THAN CURRENT CONDITIONS THIS TIME TOMORROW.

FOR MONDAY...SHOWER ACTIVITY WILL LIKELY BE ONGOING IN THE MORNING
FOR EASTERN AREAS AS THE FIRST OUTER BANDS OF A TROPICAL
DISTURBANCE INFLUENCE THE REGION. EXPECT ADDITIONAL SCATTERED
SHOWERS TO MOVE INLAND WITH GREATEST SHOWER FOCUS WEST OF US HWY 83
AND ESPECIALLY ALONG AND EAST OF I-35. OVERALL TOTALS THROUGH MONDAY
SHOULD REMAIN BETWEEN 1-2 INCHES IN LOCALIZED AREAS WITH SOME AREAS
RECEIVING LESS.

LONG TERM (TUESDAY THROUGH SATURDAY)...

POTENTIALLY MODERATE TO HIGH IMPACTS FROM FLASH AND RIVER FLOODING
COULD BE POSSIBLE TUESDAY THROUGH THURSDAY FOR AREAS ALONG AND EAST
OF I-35...ESPECIALLY FOR EASTERN COUNTIES AS A POSSIBLE TROPICAL
DISTURBANCE PASSES CLOSE TO THE REGION. RAINFALL AMOUNTS COULD RANGE
FROM 2-4 INCHES WITH LOCALIZED AMOUNTS OF 5-6 INCHES DURING THIS
TIME FRAME. THIS WILL BE HIGHLIGHTED IN THE HAZARDOUS WEATHER
OUTLOOK.

GLOBAL AND REGIONAL MODELS ALL AGREE ON THE DEVELOPMENT OF A WEAK
TROPICAL SYSTEM TRACKING ACROSS THE SOUTHERN GULF AND TOWARDS THE
TEXAS COAST EARLY NEXT WEEK. AT THIS POINT...IT IS NOT EXPECTED THAT
A STRONG CYCLONE GIVEN THE INTENSITY GUIDANCE ENVELOPE AND OVERALL
SHEAR SET-UP. THERE IS MUCH UNCERTAINTY IN THE EVOLUTION BUT THE
OVERALL HAZARDS WILL BE DISCUSSED GIVEN THE MOST LIKELY POSSIBILITY.
THE OP GFS IS MORE WEST TOWARDS BAFFIN BAY WITH EC TOWARDS MATAGORDA
BAY AND NAM FARTHER WEST TOWARDS HOUSTON. GFS ENSEMBLE TRACKS FAVOR
MORE OF AN EC SOLUTION AND FEEL THIS IS THE BEST CONCENSUS AS IT
TRACKS INLAND OVER FAR EASTERN ZONES. THIS POSSIBLE TRACK WOULD
FAVOR HIGHER RAINFALL AMOUNTS ALONG AND EAST OF THE CENTER OF
CIRCULATION. MOST GUIDANCE AGREES THAT HIGHEST TOTALS WILL LIKELY
FALL EAST OF LAVACA/FAYETTE COUNTIES TOWARDS HOUSTON. HOWEVER, FAR
EAST ZONES WILL HAVE THE HIGHEST RISK FOR MULTIPLE PERIODS OF HEAVY
RAIN. WITH THE SURFACE LOW COMING ASHORE NEAR MID-DAY TUESDAY...THIS
WILL BE THE BEGINNING WINDOW FOR THESE HEAVY RAIN PERIODS TO OCCUR.
OVERNIGHT TUESDAY AND THROUGH WEDNESDAY WILL BE THE TIME FRAME WITH
HIGHEST LIKELIHOOD OF IMPACT WEATHER FOR EASTERN ZONES AS HEAVY RAIN
COULD SET UP OVER THIS AREA. WIDESPREAD 2-4 INCHES WITH LOCALIZED 6
INCHES WILL BE POSSIBLE. THESE VALUES WILL GREATLY DEPEND ON THE
SURFACE LOW TRACK AND ANY DEVIATION LEFT/WEST COULD RESULT IN MORE
RAINFALL. GLOBAL MODELS DO INDICATE SUBSTANTIAL (HIGHER THAN AMOUNTS
MENTIONED ABOVE) AMOUNTS OF RAINFALL JUST EAST OF OUR AREA AND
TRENDS WILL NEED TO MONITORED CLOSELY.

THE H5 PATTERN WILL CONTINUE TO FEATURE A TROUGH WEAKNESS CENTERED
BETWEEN THE SUBTROPICAL HIGHS THROUGH THE END OF THE WEEK THAT WILL
ALLOW FOR DIURNAL ACTIVITY THURSDAY AND FRIDAY. BY THE
WEEKEND...SLIGHTLY STRONGER RIDGING SHOULD SHIFT OVER THE REGION AND
REDUCE RAIN CHANCE TO ONLY 20-30% DURING THE AFTERNOON.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              73  88  73  86  73 /  20  60  40  60  50
AUSTIN BERGSTROM INTL AIRPORT  72  87  72  86  73 /  20  60  40  60  50
NEW BRAUNFELS MUNI AIRPORT     73  89  73  88  73 /  20  60  40  60  50
BURNET MUNI AIRPORT            72  87  71  85  72 /  20  50  30  60  40
DEL RIO INTL AIRPORT           75  92  75  93  75 /  30  20  20  20  20
GEORGETOWN MUNI AIRPORT        73  87  72  85  72 /  20  60  40  60  50
HONDO MUNI AIRPORT             74  90  74  90  74 /  20  40  20  40  40
SAN MARCOS MUNI AIRPORT        72  88  73  86  72 /  20  60  40  60  50
LA GRANGE - FAYETTE REGIONAL   74  88  74  85  74 /  30  70  40  80  70
SAN ANTONIO INTL AIRPORT       74  89  75  88  75 /  20  50  30  50  40
STINSON MUNI AIRPORT           74  90  75  90  74 /  20  50  30  50  40

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING COUNTIES:
ATASCOSA...BASTROP...BEXAR...BLANCO...BURNET...CALDWELL...COMAL...
DE WITT...FAYETTE...GONZALES...GUADALUPE...HAYS...KARNES...
KENDALL...LAVACA...LEE...TRAVIS...WILLIAMSON...WILSON.

&&

MESOSCALE/AVIATION...TREADWAY
SYNOPTIC/GRIDS...76
PUBLIC SERVICE/DATA COLLECTION...30
Hazardous weather outlook, Jun 14, 4:29 AM CDT, 9 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
429 AM CDT SUN JUN 14 2015

TXZ171>173-183>194-202>209-217>225-228-150930-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
429 AM CDT SUN JUN 14 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED SHOWERS AND THUNDERSTORMS CAPABLE OF HEAVY DOWNPOURS
WILL BE LIKELY THROUGHOUT THE MORNING AND AFTERNOON HOURS. THESE
HEAVY DOWNPOURS COULD CAUSE LOCALIZED FLASH FLOODING. SOME STORMS
THIS AFTERNOON COULD BECOME STRONG WITH LOCALIZED WIND GUSTS OF 40
TO 50 MPH AND SMALL HAIL. SOME STRONGER STORMS WILL ALSO DEVELOP
ACROSS WEST TEXAS LATE THIS AFTERNOON AND THESE COULD MOVE INTO
VAL VERDE COUNTY DURING THE EARLY TO MID EVENING HOURS. STORM
STRENGTH WILL WANE BY LATE EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

GULF MOISTURE WILL INCREASE SIGNIFICANTLY MONDAY INTO TUESDAY AND
THROUGH MID WEEK AS A BROAD AREA OF LOW PRESSURE OVER THE WESTERN
GULF OF MEXICO MOVES NORTHWEST TOWARDS THE MID OR UPPER TEXAS
COAST. THIS SYSTEM HAS A MEDIUM CHANCE OF BECOMING A TROPICAL
CYCLONE PRIOR TO MAKING LANDFALL ALONG THE MID OR UPPER TEXAS
COAST EARLY TO MID-DAY TUESDAY. REGARDLESS...LOCALLY HEAVY
RAINFALL CAPABLE OF PRODUCING FLASH FLOODING WILL BE POSSIBLE
EARLY TUESDAY MORNING THROUGH THURSDAY MORNING. THE GREATEST
THREAT WILL BE ALONG AND NORTHEAST OF HIGHWAY 183 OR A LINE FROM
NORTHWEST OF AUSTIN TO CUERO. WIDESPREAD 2-4 INCHES WITH LOCALIZED
6 INCHES COULD BE POSSIBLE IN THE GREATEST THREAT AREA. STAY TUNED
TO FUTURE FORECASTS AS THIS THREAT AREA MAY SHIFT AS DETAILS ON
THIS SYSTEM BECOME MORE CLEAR.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TUESDAY THROUGH THURSDAY.

ALLEN

In the hours before

Local storm report, Jun 14, 1:27 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
127 PM CDT SUN JUN 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 PM     FLASH FLOOD      2 NNE SEA WORLD         29.49N  98.69W
06/14/2015                   BEXAR              TX   PUBLIC

            FLOODED INTERSECTION AT LES HARRISON DRIVE AND HIDDEN
            FIELD...ALSO THERE ARE OTHER NUMEROUS ROADS IN THIS AREA
            BETWEEN 1604 AND 410 THAT ARE FLOODED

&&

EVENT NUMBER EWX1500647

SBS
Local storm report, Jun 14, 1:47 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
147 PM CDT SUN JUN 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0108 PM     FLASH FLOOD      2 S SAN ANTONIO         29.40N  98.49W
06/14/2015                   BEXAR              TX   FIRE DEPT/RESCUE

            WATER RESCUE AT S. ST. MARYS STREET AND JACOBS
            STREET...THERE ARE ALSO SEVERAL OTEHR WATER RESCUES
            ONGOING ACROSS THE SAN ANTONIO METRO AREA

&&

EVENT NUMBER EWX1500648

SBS
Local storm report, Jun 14, 1:49 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
149 PM CDT SUN JUN 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0108 PM     FLASH FLOOD      2 S SAN ANTONIO         29.40N  98.49W
06/14/2015                   BEXAR              TX   FIRE DEPT/RESCUE

            WATER RESCUE AT S. ST. MARYS STREET AND JACOBS
            STREET...THERE ARE ALSO SEVERAL OTHER WATER RESCUES
            ONGOING ACROSS THE SAN ANTONIO METRO AREA

&&

CORRECTED REMARKS

EVENT NUMBER EWX1500648

SBS
Local storm report, Jun 14, 2:03 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
203 PM CDT SUN JUN 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 PM     HEAVY RAIN       BALCONES HEIGHTS        29.49N  98.55W
06/14/2015  M4.00 INCH       BEXAR              TX   AMATEUR RADIO

            FOUR INCHES OF RAIN FELL BETWEEN 1030AM AND 1PM

&&

EVENT NUMBER EWX1500649

SBS
Local storm report, Jun 14, 2:17 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
217 PM CDT SUN JUN 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0211 PM     FLASH FLOOD      2 SSW SHAVANO PARK      29.55N  98.56W
06/14/2015                   BEXAR              TX   BROADCAST MEDIA

            OVER A FOOT OF WATER OVER THE ROAD AT SLEEPY HOLLOW
            STREET AND SUNBURST STREET

&&

EVENT NUMBER EWX1500650

SBS
Special weather statement, Jun 14, 2:24 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
224 PM CDT SUN JUN 14 2015

TXZ205-207-221-142000-
BEXAR TX-WILSON TX-GUADALUPE TX-
224 PM CDT SUN JUN 14 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GUADALUPE...EAST
CENTRAL BEXAR AND NORTH CENTRAL WILSON COUNTIES UNTIL 300 PM CDT...

AT 223 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ST. HEDWIG...OR 13 MILES SOUTH OF UNIVERSAL CITY...MOVING NORTH AT 25
MPH.

WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SAN ANTONIO...UNIVERSAL CITY...SCHERTZ...CIBOLO...LIVE OAK...SELMA...
ST. HEDWIG...CHINA GROVE...MARION...SANTA CLARA...NEW BERLIN...
ZUEHL...CONVERSE...LONE OAK...FRIENDLY CORNER...SAYERS...RANDOLPH
AFB...ADKINS...PARITA AND MARTINEZ.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 2931 9832 2961 9838 2960 9832 2959 9831
      2960 9829 2958 9806 2930 9817
TIME...MOT...LOC 1923Z 182DEG 22KT 2937 9822

CP

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 10:02 PM CDTSpecial Weather StatementEWXVal Verde58 min
Jun 13, 10:19 PM CDTFlash Flood WarningEWXVal Verde116 min
Jun 13, 11:19 PM CDTSevere Thunderstorm WarningEWXVal Verde41 min
Jun 13, 11:30 PM CDTSpecial Weather StatementEWXVal Verde45 min
Jun 13, 11:49 PM CDTSevere Thunderstorm WarningEWXEdwards, Kinney, Val Verde56 min
Jun 13, 11:57 PM CDTFlash Flood WarningEWXEdwards, Kinney, Val Verde3 hr
Jun 14, 12:20 AM CDTSpecial Weather StatementEWXKinney40 min
Jun 14, 12:50 AM CDTFlash Flood WarningEWXKinney, Maverick, Val Verde3 hr
Jun 14, 1:28 AM CDTSpecial Weather StatementEWXKerr, Kinney, Real, Uvalde47 min
Jun 14, 2:21 AM CDTFlash Flood WarningEWXKinney, Maverick, Uvalde, Zavala3 hr
Jun 14, 3:22 AM CDTAreal Flood AdvisoryEWXBandera, Real3 hr
Jun 14, 4:07 AM CDTFlash Flood WarningEWXBandera, Dimmit, Frio, Maverick, Medina, Uvalde and 1 more3 hr
Jun 14, 4:22 AM CDTAreal Flood AdvisoryEWXComal, Guadalupe3 hr
Jun 14, 4:51 AM CDTAreal Flood AdvisoryEWXBlanco, Comal, Hays, Travis3 hr
Jun 14, 5:20 AM CDTFlash Flood WarningEWXComal, Hays, Travis4 hr
Jun 14, 5:39 AM CDTAreal Flood AdvisoryEWXBastrop, Bexar, Caldwell, DeWitt, Fayette, Gonzales and 4 more4 hr
Jun 14, 6:14 AM CDTFlash Flood WarningEWXBexar, DeWitt, Gonzales, Guadalupe, Karnes, Lavaca and 1 more4 hr
Jun 14, 6:34 AM CDTFlash Flood WarningEWXTravis, Williamson3 hr
Jun 14, 6:41 AM CDTRiver Flood WarningEWXComal, Guadalupe23 hr
Jun 14, 6:41 AM CDTRiver Flood WarningEWXComal, Guadalupe23 hr
Jun 14, 6:44 AM CDTFlash Flood WatchEWXAtascosa, Bastrop, Bexar, Blanco, Burnet, Caldwell and 13 more15 hr
Jun 14, 6:55 AM CDTFlash Flood WarningEWXBastrop, Caldwell3 hr
Jun 14, 9:18 AM CDTRiver Flood WarningEWXCaldwell, Gonzales23 hr
Jun 14, 9:18 AM CDTRiver Flood WarningEWXGonzales54 hr
Jun 14, 9:28 AM CDTAreal Flood AdvisoryEWXHays, Travis3 hr
Jun 14, 10:01 AM CDTAreal Flood AdvisoryEWXBastrop, Caldwell3 hr
Jun 14, 10:18 AM CDTFlash Flood WarningEWXGuadalupe3 hr
Jun 14, 10:55 AM CDTAreal Flood AdvisoryEWXBandera, Bexar, Medina3 hr
Jun 14, 11:41 AM CDTFlash Flood WarningEWXBexar3 hr
Jun 14, 1:44 PM CDTAreal Flood AdvisoryEWXBexar, Comal, Guadalupe3 hr
Jun 14, 2:05 PM CDTFlash Flood WarningEWXAtascosa, Bexar, Comal, Guadalupe, Hays, Karnes and 1 more3 hr
Jun 14, 2:24 PM CDTSpecial Weather StatementEWXBexar36 min
Jun 14, 2:40 PM CDTFlash Flood WarningEWXAtascosa, Bexar2 hr
Jun 14, 2:43 PM CDTSpecial Weather StatementEWXWilson32 min
Jun 14, 3:36 PM CDTSpecial Weather StatementEWXComal, Guadalupe24 min
Jun 14, 3:42 PM CDTAreal Flood AdvisoryEWXHays, Travis3 hr
Jun 14, 3:49 PM CDTRiver Flood WarningEWXBexar26 hr
Jun 14, 3:49 PM CDTRiver Flood WarningEWXBexar, Wilson41 hr
Jun 14, 4:07 PM CDTSpecial Weather StatementEWXTravis23 min
Jun 14, 4:32 PM CDTAreal Flood AdvisoryEWXTravis, Williamson3 hr
Jun 14, 5:01 PM CDTAreal Flood AdvisoryEWXBexar, Comal, Gonzales, Guadalupe, Wilson3 hr
Jun 14, 5:41 PM CDTAreal Flood AdvisoryEWXZavala2 hr
Jun 14, 6:00 PM CDTSpecial Weather StatementEWXZavala30 min
Jun 14, 6:40 PM CDTSpecial Weather StatementEWXZavala65 min

Nearby

River Flood Warnings in Texas, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.